# SDR UALA2011071903662

- Difficulty date: July 19, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,456 hours, 5,271 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82282010
- Part serial: 23
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EEC DENT DUE TO CONTACT OXYGEN CART.  REPLACED PER AMM.
